# SDR SROM20090014

- Difficulty date: August 17, 2009
- Submitted: August 17, 2009
- Operation: General aviation
- Aircraft: N736BP
- Make and model: Boeing 737205
- Aircraft serial: 23465
- Aircraft time: 40,284 hours, 38,146 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Rivet
- Condition: Pulled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED RIVETS PULLING THROUGH KEEL BEAM LOWER SKIN AT STA BS 715 TO BS 727, LBL 6.5 AND STA  BS 720 TO BS 727, RBL 6.5 IN ACCORDANCE WITH BOEING STRUCTURAL REPAIR MANUAL (SRM), CHAPTER 53-30-3, FIGURE 40.  REFERENCE KELOWNA FLIGHTCRAFT NON-ROUTINE TASK 383, DATED JULY 20, 2009.
